# SDR AALA202305152942

- Difficulty date: May 9, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A320*
- Aircraft serial: 7085
- Aircraft time: 20,805 hours, 8,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER SUPPLY UNIT BATTERY 11WL FAILED SYSTEM TEST. REPLACED BATTERY  FOR EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
